American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12H25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jesús Guillera and Wadim Zudilin. “Divergent” Ramanujan-type supercongruences. Proc. Amer. Math. Soc. 140 (2012) 765-777. MR 2869062.
Abstract, references, and article information
View Article: PDF

[2] Minoru Setoyanagi. Note on Clark's theorem for $p$-adic convergence. Proc. Amer. Math. Soc. 125 (1997) 717-721. MR 1402887.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Makoto Nagata. Sequences of differential systems. Proc. Amer. Math. Soc. 124 (1996) 21-25. MR 1286002.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1